×

Found 18 Documents (Results 1–18)

100
MathJax

The solvability of the initial boundary-value problem for equations of motion of a viscous compressible barotropic liquid in the spaces \(W_ 2^{2+\ell,1+\ell/2}(Q_ T)\). (English. Russian original) Zbl 0836.76081

J. Math. Sci., New York 77, No. 3, 3250-3255 (1995); translation from Zap. Nauchn. Semi. POMI 200, 177-186 (1992).
MSC:  76N10 35Q30
PDF BibTeX XML Cite
Full Text: DOI EuDML

A local estimate of the maximum of the module of the deviator of the strain tensor in an elastoplastic body with linear hardening. (English. Russian original) Zbl 0836.73020

J. Math. Sci., New York 77, No. 3, 3243-3249 (1995); translation from Zap. Nauchn. Semi. POMI 200, 167-176 (1992).
MSC:  74C99 35Q72
PDF BibTeX XML Cite
Full Text: DOI EuDML

The oblique boundary-value problem for a quasilinear parabolic equation. (English. Russian original) Zbl 0836.35075

J. Math. Sci., New York 77, No. 3, 3212-3220 (1995); translation from Zap. Nauchn. Semi. POMI 200, 118-131 (1992).
MSC:  35K60 35A05 35B65
PDF BibTeX XML Cite

On the uniqueness of a solution of the second initial boundary-value problem for the equation of non-Newtonian polytropic filtration. (English. Russian original) Zbl 0836.35126

J. Math. Sci., New York 77, No. 3, 3207-3211 (1995); translation from Zap. Nauchn. Semi. POMI 200, 110-117 (1992).
MSC:  35Q35 76S05
PDF BibTeX XML Cite
Full Text: DOI EuDML

Combinatorial properties of rational representations of the group \(\text{GL}(n,\mathbb{C})\). (English. Russian original) Zbl 0836.20062

J. Math. Sci., New York 77, No. 3, 3190-3194 (1995); translation from Zap. Nauchn. Semin. POMI 200, 83-90 (1992).
MSC:  20G05 20G20 05E15
PDF BibTeX XML Cite
Full Text: DOI

Partial regularity for quasilinear nonuniformly elliptic systems of the general type. (English. Russian original) Zbl 0836.35028

J. Math. Sci., New York 77, No. 3, 3178-3182 (1995); translation from Zap. Nauchn. Semi. POMI 200, 62-70 (1992).
MSC:  35D10 35J60
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear scattering: The states which are close to a soliton. (English. Russian original) Zbl 0836.35146

J. Math. Sci., New York 77, No. 3, 3161-3169 (1995); translation from Zap. Nauchn. Semi. POMI 200, 38-50 (1992).
PDF BibTeX XML Cite
Full Text: DOI

An involution and dynamics for the \(q\)-deformed quantum top. (English. Russian original) Zbl 0835.17008

J. Math. Sci., New York 77, No. 3, 3137-3145 (1995); translation from Zap. Nauchn. Semin. POMI 200, 3-16 (1992).
MSC:  17B37 37J99
PDF BibTeX XML Cite
Full Text: DOI arXiv EuDML

Filter Results by …

all top 3

Classification